УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ
на главную написать письмо карта сайта

ѕоиск в базе данных публикаций по теории управлени€ организационными системами



јвтор:  Gutman I., Goubko M. V.
Ќазвание:  Trees with fixed number of pendent vertices with minimal first Zagreb Index
—татус:  опубликовано
√од:  2013
“ип публикации:  стать€
Ќазвание журнала или конференции:  Bulletin of International Mathematical Virtual Institute
Ќомер (том) журнала:  Vol. 3(2)
ѕолна€ библиографическа€ ссылка:  Gutman I., Goubko M.V. Trees with fixed number of pendent vertices with minimal first Zagreb Index // Bulletin of International Mathematical Virtual Institute, 2013. Vol. 3(2). P. 161-164.
јннотаци€:  The first Zagreb index M1 of a graph G is equal to the sum of squares of the vertex degrees of G. In a recent work [Goubko, MATCH Commun. Math. Comput. Chem. 71 (2014), 33Ц46], it was shown that for a tree with n_1 pendent vertices, the inequality M1 >= 9n_1−16 holds. We now provide an alternative proof of this relation, and characterize the trees for which the equality holds.

Ќомер на сайте журнала

ѕросмотров: 1381, загрузок: 181, за мес€ц: 5.

Ќазад

»ѕ” –јЌ © 2007. ¬се права защищены